# SDR DALA2022072805217

- Difficulty date: July 22, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 17,521 hours, 9,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:24C. R/R EMER LIGHT ASSY AT 24C PER A321 AMM 33-51 OPS GOOD MEL PLACARD AND STICKER REMOVED. (LP# 2331900)
